After another pretty much sleepless night Denise woke me up for HBOT this morning. My throat had swollen enough to block taking my pills as usual only now I have this rush of pain in as my patch has been cut in half. This makes it dangerous enough to take all the regular meds but for some reason the Lortab will not go down, so I measure out about 10mg of liquid Morphine. One would think this is a large amount and indeed it probably is but that makes the pain tolerable. My voice was weak and painful.
HBOT went well but it wasn't until afterward that I regained a partial voice, only to be gone in a few hours. The pain slowly edged up again but rather than take another dose I just sat and turned on the TV. I decided that was safer after going to the tomato garden to get Misty some Tommie Toes and Matt some regular tomatoes and spent 10-15 minutes wondering where I was passing out at after I fell. I eventually came to the conclusion that I couldn't direct where I would be or how long it would be before anybody found me. I did have to wait while the world spun around. This was looong after the booster had expired and the pain was back. That is when TV looked pretty good. I eventually made my rounds with the veges to them and Charlie before I stopped though. I stayed there until Denise came home.
we went to Walmart to exchange the weedeater she had bought, they didn't do it even though the sales lady said with additional insurance it would be no problem if anything happened to it. Lessen learned, do not buy Walmart's insurance plan... it is a joke at best, a crime at worse. I did take 10mg to be able to tolerate going there and semi-speaking.
Tonight, after more TV junk, I will take 10mg to sleep earlier, maybe. I may have to start out wit it tomorrow and I hate to take it but 2-3 hours sleep a night just ain't cuttin it. I believe this has happened on each step down. Thanks to Kim, each step has been less severe... they could have been worse. Within a few days my body should get use to the lack of it and advance in pain.